Jump to content

Question about Vyvanse


Mr.Man
 Share

Recommended Posts

So recently I started back up in school, only taking a summer class atm. I was wondering if anyone had any experience with taking vyvanse or any other stimulant to help with focus. It only makes visual snow slightly worse on the come down but does wonders in terms of focus, concentration and mood. I only take it occasionally when I have a lot of work to cram in. I've taken it atleast 10 times since I've gotten hppd, no permanent worsening in symptoms that I can tell. I'm just very curious as to other peoples experience with stimulants. My main fear is making my symptoms permanently worse or prolonging potential recovery long term. Can anyone weigh in here? I'm also currently on lamotrigine. Lastly if I shouldn't use stimulants, and I can't use ssris, what is a good option for mood/focus?

Link to comment
Share on other sites

  • 2 weeks later...

I don't think I'd take stimulants, but something like modafinil might help. I took it once and didn't have any major issues. Honestly though the best thing you can do is go to bed early the night before. I only figured this out towards the end of university sadly!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.